# SDR 97ZZZX3714

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9423D
- Make and model: Cessna 172RG
- Aircraft serial: 172RG00285
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 12600741
- Condition: Gear Pin Failed
- Location: Elev Trim Tab
- Part time: 4,652 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  PILOT NOTICED TRIM NOT RESPONSIVE (ELEVATOR).  INSPECTION OF SYSTEM FOUND PINS FELL OUT OF ACTUATOR WHICH ATTACH GEAR TO SHAFT.  THE TRIM WHEEL MOVED NORMALLY, BUT TAB STAYED IN ONE POSITION.
